# SDR QXEA2016013000031

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 34,865 hours, 36,144 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN FLAPS SELECTED TO 35 FROM 15 DURING APPROACH,  THE FLAP POWER CAUTION ILLUMINATED.  FLAPS REMAINED AT 15 - 16 INDICATED ON THE NR 2 MFD. ABORTED APPROACH. UNEVENTFUL LANDING SECOND ATTEMPT. IAW FIM 27-50-00-810-802, PERFORMED FAULT CONFIRMATION PROCEDURE.  FLAP POWER CAUTION DID NOT ILLUMINATE.  NO OTHER DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
